# SDR AALA20040344

- Difficulty date: March 13, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N453AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49558
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW  EMERGENCY LIGHTS AT TAIL CONE INOPERATIVE.  FOUND LOOSE CONNECTORS.  RESECURED CONNECTORS FOR EMERGENCY LIGHTS AT TAIL CONE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
